MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA¿ INOQULA+¿ TLA; MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT

BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA¿ INOQULA+¿ TLA; MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT
Model Number UNKNOWN
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone #:(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd kiestra¿ inoqula+¿ tla that the barcoda hood was falling.The following information was provided by the initial reporter: replace barcoda hood gas springs.
 
Additional Manufacturer Narrative
H.6 investigation summary: bd technical services reported a worn-out gas spring on instrument bd kiestra inoqula tla (material:447213, serial number: (b)(6)).Springs were replaced with new set which has confirmed the complaint.Root cause is defined as faulty springs, and replacement with new set is initiated as a corrective action.Design history record (dhr) review is not required for this complaint, the complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.
 
Event or Problem Description

Brand Name
BD KIESTRA¿ INOQULA+¿ TLA
Common Device Name
MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15859668
Report Number1119779-2022-01423
Device Sequence Number5846276
Product Code JTC
UDI-Device Identifier00382904472139
UDI-Public00382904472139
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberUNKNOWN
Device Catalogue Number447213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown